# SDR CA121221004

- Difficulty date: December 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 28,601 hours
- Engine: Ge CFM567B24
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indication Sys
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB WHILE FOLLOWING NORMAL PROCEDURES THE FLIGHT CREW REPORTED BOTH LOW PRESSURE LIGHTS FOR THE CENTER FUEL TANK PUMPS FAILED TO EXTINGUISH WHEN THE PUMPS WERE SELECTED ON.  THE FLIGHT CREW IN CONJUNCTION WITH OPS DECIDED TO DIVERT TO A BASE WHERE MAINTENANCE WAS AVAILABLE.  MEL 28-2-1C WAS APPLIED TO THE ACFT ALLOWING A CONTINUATION OF THE FLIGHT TO ITS INTENDED DESTINATION.  FINAL MAINTENANCE RECTIFICATION IS AS FOLLOWS, FIM 28-22, TASK 802 CARRIED OUT.  SUSPECT INTERMITTENT FAULT. MEL 28-2-1C CLEARED.  C/B`S RESET.  PLACARDS REMOVED.  MDDFR 39836 CLEARED.  CENTER TANK BOOST PUMPS FUNCTION CHECKED SERVICEABLE IAW AMM 28-22-00.  NO FAULT FOUND.  ACFT RETURNED TO SERVICE, NO PREVIOUS HISTORY.
